# SDR FDEA202002140333

- Difficulty date: February 13, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 38,576 hours, 6,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON EXTERNAL   SURFACE OF FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE UNDERWING   LONGERON AND FUSELAGE SKIN FOUND 02 EACH CRACKS WHICH APPROXIMATE 0.3" AT   STATION 1032. STRINGER 37 RIGHT AND APPROXIMATE 0.8" AT STATION 1024 STRINGER 37   RIGHT AS MARKED. WORK ACCOMPLISHED AS PER EA G-5310-T0352364 P1. TITLE: FUSELAGE - MAINFRAME - RIGHT   HAND UNDERWING LONGERON MODIFICATION - SB777-53-0087 RO. STEP 19. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
